# SDR FDEA201509112845

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 606 hours, 21,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 34715
- Condition: Corroded
- Location: Bs 390-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR PLATE, BS 390 - 440, BETWEEN LBL 24.75 - 45.5 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM RIGID CARGO BARRIER PARA 4 4 3.  REPAIRED IAW EA F-5310-T0320160 P1.
